# SDR DALA2018102306239

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 44,781 hours, 31,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MAIN CABIN METAL FLOOR PANEL AT STA 720 HAS A SMALL HOLE IN CENTER OF PANEL. CUT OUT DAMAGED AREA DIM 700"X700" AT LEFT O/B MAIN CABIN METAL FLOOR PANEL AT STA 720 IAW B717 SRM 51-70-10. FABRICATED AND INSTALLED DOUBLER FROM 7075 T6 .032 DIM 4 1/2 X 3 3/8 IAW B717 SRM 51-41-02.
